# SDR ASAA2020031632426

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,409 hours, 9,184 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

# 1 FIRE DETECTION B LOOP INOP. GROUNDED - YES. CYCLED A/C POWER THEN PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE WITH NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL REF B737-900 FIM 26-10 TASK 801.
